Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On a positive trigonometric sum


Authors: Richard Askey, James Fitch and George Gasper
Journal: Proc. Amer. Math. Soc. 19 (1968), 1507
MSC: Primary 42.05
MathSciNet review: 0231107
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] C. Hyltén-Cavallius, A positive trigonometrical kernel, Tolfte Skand. Mathematiker kongressen 1953, Lund (1954).
  • [2] P. Turán, On a trigonometrical sum, Ann. Soc. Polon. Math. 25 (1952), 155–161 (1953). MR 0055475

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 42.05

Retrieve articles in all journals with MSC: 42.05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1968-0231107-1
Article copyright: © Copyright 1968 American Mathematical Society